# SDR JJBA20140622011

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Bombdr DHC8400
- Aircraft serial: 527
- Aircraft time: 30,719 hours, 33,533 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PROP DID NOT COME OUT OF 900 RPM WHEN CREW TRIED TO INCREASE TO 1200 RPM ON LANDING.  GND RAN ACFT, INSPECTED NR 2 ENG PUSHRODS TO PCU & NO DEFECTS FOUND.  OCF REQUIRED.
